# SDR DALA2023040302588

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,959 hours, 29,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 1L. CORRECTIVE ACTION: REMOVED DEBRI OPERATED DOOR 1L ARM MECHANISM PER B757 AMM 52-11. OPS CHECKS GOOD. (2697753)
